RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1938, Volume 2, Issue 1, Pages 53–60 (Mi izv3464)  

This article is cited in 2 scientific papers (total in 2 papers)

Sur les approximations uniformes

L. Schnirelmann


Full text: PDF file (713 kB)

Bibliographic databases:
Received: 07.12.1937

Citation: L. Schnirelmann, “Sur les approximations uniformes”, Izv. Akad. Nauk SSSR Ser. Mat., 2:1 (1938), 53–60

Citation in format AMSBIB
\Bibitem{Sch38}
\by L.~Schnirelmann
\paper Sur les approximations uniformes
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1938
\vol 2
\issue 1
\pages 53--60
\mathnet{http://mi.mathnet.ru/izv3464}
\zmath{https://zbmath.org/?q=an:0019.05702|64.1027.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv3464
  • http://mi.mathnet.ru/eng/izv/v2/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Ioffe, V. M. Tikhomirov, “Duality of convex functions and extremum problems”, Russian Math. Surveys, 23:6 (1968), 53–124  mathnet  crossref  mathscinet  zmath
    2. V. L. Levin, “Application of E. Helly's theorem to convex programming, problems of best approximation and related questions”, Math. USSR-Sb., 8:2 (1969), 235–247  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:208
    Full text:110
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020